# SDR 2010FA0000620

- Difficulty date: June 23, 2010
- Submitted: June 23, 2010
- Operation: General aviation
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 29,203 hours, 11,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5367213920000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR CUTOUT SILL PLATE. NO CORROSION REMOVAL LIMITS FOUND IN SRM. R & R PLATE IAW SRM 51-42-11. PLATE IS LISTED AS PRIMARY STRUCTURE BY THE MFG.
